American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kevin B. Ford. Some infinite series identities . Proc. Amer. Math. Soc. 119 (1993) 1019-1020. MR 1174491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1